MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE
Model Number AESC45P
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was observed that the returned reload displayed signs of being subjected to an abnormally high firing force by the user, highly likely due to the user firing on thick/dense tissue.Abnormally high firing forces due to challenging tissue nature may cause staple malformation.Based on provided information and inspection of the returned product, it is highly likely that the dense and cartilaginous properties of bronchial tissue could have contributed to malformed staples.
 
Event or Problem Description
The aeon¿ endoscopic stapler consists of a handle and reload.During a thoracic lobectomy, an aeon¿ endoscopic stapler handle was used with a aesc45p reload.After firing on the bronchus, the surgeon recognized that all staples were not closed in the correct "b" form.The surgeon needed to replace the incorrect staple line with suture.The issue resulted in 20 additional minutes to the procedure.No patient harm reported.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
sarah spinelli
23 crosby drive
bedford, MA 01730
MDR Report Key24670099
Report Number3012998149-2026-00001
Device Sequence Number17422623
Product Code GDW
UDI-Device Identifier00851574008998
UDI-Public(01)00851574008998(17)301130(10)25BR719
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAESC45P
Device Lot Number25BR719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown